# SDR ASAA2017010919287

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,098 hours, 10,649 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 91238071
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT NR 1 & 2 WOULD NOT ENGAGE.  ACFT GROUNDED. PERFORMED DFCS BITE, IAW FIM 22-11 TASK 801, FOUND MAINTENANCE MESSAGE 22-11176. STAB TRIM RELAY ISSUE.   REPLACED THE STAB TRIM RELAY R64, IAW FIM 22-13 TASK 818. ALL TESTED GOOD.
